Option spanning with exogenous information structure
AbstractSupplementing a finite state-space static securities market with options written on an injective claim obtains market completeness. This study concludes that options maintain this spanning property in the infinite state-space static securities market models of interest in the extant literature. In addition, underlyers for which options bring about market completeness are shown to be dense.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Bibliographic InfoArticle provided by Elsevier in its journal Journal of Mathematical Economics.
Volume (Year): 45 (2009)
Issue (Month): 1-2 (January)
Contact details of provider:
Web page: http://www.elsevier.com/locate/jmateco
Option spanning Market completeness;
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- John, Kose, 1981. "Efficient Funds in a Financial Market with Options: A New Irrelevance Proposition," Journal of Finance, American Finance Association, American Finance Association, vol. 36(3), pages 685-95, June.
- Alexandre M. Baptista, 2005. "Options And Efficiency In Multidate Security Markets," Mathematical Finance, Wiley Blackwell, Wiley Blackwell, vol. 15(4), pages 569-587.
- John, Kose, 1984. "Market Resolution and Valuation in Incomplete Markets," Journal of Financial and Quantitative Analysis, Cambridge University Press, Cambridge University Press, vol. 19(01), pages 29-44, March.
- Nachman, David C., 1987. "Efficient funds for meager asset spaces," Journal of Economic Theory, Elsevier, Elsevier, vol. 43(2), pages 335-347, December.
- Donald J. Brown & Stephen A. Ross, 1988.
"Spanning, Valuation and Options,"
Cowles Foundation Discussion Papers, Cowles Foundation for Research in Economics, Yale University
873, Cowles Foundation for Research in Economics, Yale University.
- Robert A. Jarrow & Xing Jin & Dilip B. Madan, 1999. "The Second Fundamental Theorem of Asset Pricing," Mathematical Finance, Wiley Blackwell, Wiley Blackwell, vol. 9(3), pages 255-273.
- Brown, Donald J. & Ross, Stephen, 1983. "Spanning and arbitrage in securities markets with options: A state preference aproach," Mathematical Social Sciences, Elsevier, Elsevier, vol. 4(2), pages 186-186, April.
- Ross, Stephen A, 1976. "Options and Efficiency," The Quarterly Journal of Economics, MIT Press, MIT Press, vol. 90(1), pages 75-89, February.
- Duan, Jin-Chuan & Moreau, Arthur F. & Sealey, C. W., 1992. "Spanning with Index Options," Journal of Financial and Quantitative Analysis, Cambridge University Press, Cambridge University Press, vol. 27(02), pages 303-309, June.
- Breeden, Douglas T & Litzenberger, Robert H, 1978. "Prices of State-contingent Claims Implicit in Option Prices," The Journal of Business, University of Chicago Press, University of Chicago Press, vol. 51(4), pages 621-51, October.
- Arditti, Fred D. & John, Kose, 1980. "Spanning the State Space with Options," Journal of Financial and Quantitative Analysis, Cambridge University Press, Cambridge University Press, vol. 15(01), pages 1-9, March.
- Battig, Robert J & Jarrow, Robert A, 1999. "The Second Fundamental Theorem of Asset Pricing: A New Approach," Review of Financial Studies, Society for Financial Studies, Society for Financial Studies, vol. 12(5), pages 1219-35.
- Green, Richard C. & Jarrow, Robert A., 1987. "Spanning and completeness in markets with contingent claims," Journal of Economic Theory, Elsevier, Elsevier, vol. 41(1), pages 202-210, February.
- Galvani, Valentina & Troitsky, Vladimir, 2009.
"Options and Efficiency in Spaces of Bounded Claims,"
Working Papers, University of Alberta, Department of Economics
2009-4, University of Alberta, Department of Economics.
- Galvani, Valentina & Troitsky, Vladimir G., 2010. "Options and efficiency in spaces of bounded claims," Journal of Mathematical Economics, Elsevier, Elsevier, vol. 46(4), pages 616-619, July.
- Ioannis Polyrakis & Foivos Xanthos, 2011. "Maximal submarkets that replicate any option," Annals of Finance, Springer, Springer, vol. 7(3), pages 407-423, August.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If references are entirely missing, you can add them using this form.
If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.
Please note that corrections may take a couple of weeks to filter through the various RePEc services.